The Full Set of Solutions of Linear Rational Expectations Models

Show full item record



Permalink

http://hdl.handle.net/10138/225312

Citation

Funovits , B 2017 , ' The Full Set of Solutions of Linear Rational Expectations Models ' , Economics Letters , vol. 161 , pp. 47-51 . https://doi.org/10.1016/j.econlet.2017.09.021

Title: The Full Set of Solutions of Linear Rational Expectations Models
Author: Funovits, Bernd
Contributor organization: Department of Political and Economic Studies (2010-2017)
Financial and Macroeconometrics
Date: 2017-09-18
Language: eng
Number of pages: 5
Belongs to series: Economics Letters
ISSN: 0165-1765
DOI: https://doi.org/10.1016/j.econlet.2017.09.021
URI: http://hdl.handle.net/10138/225312
Abstract: This article characterises the dimension of indeterminacy of linear rational expectations (LRE) models and derives their full set of solutions. It extends the analysis of indeterminate equilibria in Lubik and Schorfheide (2003) where some equilibria are incorrectly classified as indeterminate even though they entail the same observable outcome.
Subject: 511 Economics
Rational expectations
Indeterminacy
Full set of solutions
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
Funovits_17_The ... al_Expectations_Models.pdf 448.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record